# SDR ASOA201100047

- Difficulty date: January 6, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 28,592 hours, 24,918 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR "EXIT" PLACARD IS TORN.  REMOVED TORN PLACARD IAW MM 11-30-00-000-801.  APPLIED NEW EXIT PLACARD IAW MM 11-30-00-400-801. (CLOSED)
